Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have pain and weakness in the leg. Took vitamin b12/b6 injection. What can be the cause?

I had a vitamin b12/b6 injection two days ago. It didn't hurt at the time of the injection as was a little sore that day (which it normally is). Today it hurts very bad when I run or lean on it. It is a very intense stabbing pain. I have also noticed that the muscles in my other leg and arms are quite weak. The injection was given in my right dorsogluteal muscle (I believe).
Asked On : Thu, 2 May 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
Hi:

sometimes you may have bleeding in the muscles after an injection, this will turn into what we call haematoma and it feels like small lump that can hurt if you sit on it.
there is no reason to have weakness in your other leg and arms. have you got viral infection recently?

try to take simple analgesia and usually it get better quickly. if no improvement in the next few days see you doctor

hope you get well soon
Answered: Wed, 19 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor